# SDR UPS202279

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Cracked
- Location: Fs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND FS 303.9 STR 26R/L TO TEE CHORD AFTER FASTENER AND CORROSION REMOVAL, SHEAR TIES CRACKED.  INSTALLED REPAIR IAW SRM 51-40-3 AND 51-30-2.
